MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported by a user report to the mhra that during a surgery on the patient's fractured right elbow with replacement of the radial head, the driver of the ar-3602-2 snapped during fixation and lodged inside the bone.This occured while the surgeon was repairing the soft tissue.The broken part of the instrument was identified by the surgeon using x-ray imaging.After a risk assessment by the surgical team, it was determined that removing the broken piece would pose more risks than leaving it in the patient, as it was not expected to come loose or compromise the patient's function.No further information was received.
 
Event or Problem Description
On (b)(6) 2025 majung - further information was received from arthrex uk: the anchor was solid, but the tip of the introduced driver broke.He said, it was flush, so he left it in the patient.The surgeon isn¿t concerned.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause of the reported and observed failure is user error.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking or being damaged.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Directions for use dfu-0054-eo revision 7 bio-fastak, fastak, suturetak, and fibertak, suture anchors.G.Precautions 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.Directions for use.Dfu-0404-sub-eo revision 0.Warning to help avoid inserter breakage and potential patient injury: avoid excessive impaction as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.Visually inspect the inserter for potential breakage after each implantation.See example in figure 2.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23429714
Report Number1220246-2025-04913
Device Sequence Number13145643
Product Code MBI
UDI-Device Identifier00888867206953
UDI-Public(01)00888867206953(11)231009(17)280930(10)15151415
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Device Catalogue NumberAR-3602-2
Device Lot Number15151415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown